# SDR DL767001859

- Difficulty date: September 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 56,971 hours, 27,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FUSELAGE SKIN AT THE FOLLOWING LOCATIONS; FS 1175 AND S-39L, FS 1197 AND S-39L, AND FS 1197AND S-39R.  THE CORROSION WAS CUT OUT AND EXTERNAL REPAIR DOUBLERS AND TRIPLERS WERE INSTALLED PER ERA 334950-14 AT MV2.
